# SDR GTIA050270

- Difficulty date: October 30, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 33,648 hours, 25,518 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN DAMAGE AT FORWARD AND AFT LOWER CORNERS OF FORWARD GALLEY SERVICE DOOR CUTOUT.  REMOVED DAMAGE AT FORWARD AND AFT LOWER CORNER OF GALLEY SERVICE DOOR CUTOUT IAW SRM, TREATED AND PRIMED AFFECTED AREA.  (K)
